AGENDA January 18, 2006 Salem

Wednesday, January 18

8:00 AM Agenda review and briefing session, Room 135, Transportation Building.

Note: The Commission may choose to take agenda items out of order, pull, defer or shorten presentation time of agenda item(s) to accommodate unscheduled business needs. Anyone wishing to be present for a particular item should arrive when the meeting begins to avoid missing an item of interest.

Website address to view agendas/minutes on the Internet: http://www.oregon.gov/ODOT/COMM/otc_main.shtml

The meeting location is accessible to persons with disabilities. A request for an interpreter for the hearing impaired or for other accommodations for persons with disabilities should be made at least 48 hours before the meeting to Kim Jordan, Commission Assistant, at (503) 986-3450.

FORMAL MONTHLY MEETING Room 122, Transportation Building 355 Capitol Street NE Salem, Oregon 97301

- 9:30 AM A) Director's Report. Informational. (10 min., Matthew Garrett)
- 9:40 AM B) Commission Member Reports. Informational. (10 min., OTC Members)
- 9:50 AM C) Public Comments. (Up to 15 min.)
 (Public testimony is valued by the Commission.)

(Public testimony is valued by the Commission, and those who wish to testify are encouraged to sign up on the public comment sheet provided at the meeting handout table. Note: This part of the agenda is for comments on topics not scheduled elsewhere on agenda. General guidelines: provide written summaries when possible and limit comments to 3 minutes. If you bring written summaries or other materials to the meeting, please provide the Commission Assistant with 10 copies prior to your testimony. NOTE: If additional public comments are necessary, comments will be continued at the conclusion of today's agenda.)

AGENDA (Continued) January 18, 2006 Salem

Wednesday, January 18 (Continued)

10:05 AM	D)	Approve Pre-Development Agreements with the Oregon Transportation Improvement Group through the Oregon Innovative Partnerships Program to advance the Sunrise, South I-205, and Newberg-Dundee Projects toward implementation. Approval. (30 min., James Whitty, Art James, Pamela Bailey-Campbell, Carter & Burgess, and Geoff Yarema, Nossaman Law Firm)
10:35 AM	E)	Amend the Oregon Highway Plan by approving Actions 2A.4 and 2A.7 regarding contributions to major highway improvements. Approval. (15 min., Craig Greenleaf and Jerri Bohard)
10:50 AM	BREA	K (10 min.)
11:00 AM	F)	Report on the "Cost of Congestion to the Economy of the Portland Region." Informational. (30 min., representatives from Portland Business Alliance, Metro and the Port of Portland)
11:30 AM	G)	Approve the ConnectOregon Administrative Rule. Approval. (15 min., John Jackley)
11:45 AM	H)	Adopt the Interstate 5/Beltline Interchange Area Management Plan as a Facility Plan for the I-5/Beltline Interchange. Approval. (10 min., Jeff Scheick)
11:55 AM	I)	Oregon Transportation Investment Act of 2003 (OTIA III) Bridge Program monthly status report. Informational. (5 min., Doug Tindall)
12:00 PM	J)	Confirm the next two Commission meeting dates. Confirmation. (3 min., Matthew Garrett) • Tuesday and Wednesday, February 14 and 15, 2006, in Corvallis. • Potential agenda items may include: • April 2006 Legislative Emergency Board Requests • Tuesday and Wednesday, March 14 and 15, 2006, in Eugene.
12:03 PM	K)	Consider approving items on the Consent Calendar. (See following pages). Approval. (3 min., Matthew Garrett)
12:06 PM	L)	Public comments continued. (Up to 15 min.)
12:21 PM	ADJO	URN – Lunch with ODOT Staff in Room 135.

AGENDA (Continued)
January 18, 2006
Salem

CONSENT CALENDAR

- 1. Approve the minutes of the December 13, 2005, Commission meeting in Salem.
- 2. Adopt a resolution for authority to acquire real property by purchase, condemnation, agreement or donation.
- 3. Approve the following Oregon Administrative Rule actions:

a.	Amendment of OAR 731-001-0025 relating to record fees.
b.	Amendment of OAR 734-030-0010 and 0025 relating to the "free coffee" program.
c.	Amendment of OAR 731-001-0005 relating to adoption of the 2006 Model Rules of Procedure.

- 4. Approve an amendment to the 2006-2009 Statewide Transportation Improvement Program to add eight safety projects and change the scope of the U.S. 395: Starr Ridge Cottonwood Creek project to include the Silvies Curve Realignment. Funding for these projects will come from Statewide Selection of Safety Projects Supporting the American Association of State Highway and Transportation Officials Strategic Highway Safety Plan. The total amount of this request is \$6,311,560:
 - U.S. 26: Langensand Road Cherryville Drive (Clackamas County);
 - U.S. 101 and U.S. 26 Durable Striping (Clatsop County);
 - Oregon 42: U.S. 101 to Coaledo Safety Improvements (Coos County);
 - U.S. 395: Starr Ridge Cottonwood Creek (Grant County);
 - U.S. 199: Rogue Community College to Midway Avenue (Josephine County);
 - U.S. 26: Sunset Springs Salmonberry Road Milepost 33.35 (Tillamook County);
 - Oregon 219: Bald Peak Road to Scholls (Washington County);
 - Oregon 6: Timber Road Gales Creek Road (Washington County); and
 - U.S. 26: Sunset Tunnel Strassel Road (Washington County).
- 5. Approve an amendment to the 2006-2009 STIP to add the U.S. 95: Rome Hill Median project in Malheur County. The total amount of this request is \$75,000. Funding for the project will come from the Region 5 Financial Plan, project savings generated by the U.S. 26: Grant County Line Malheur County Line project.
- 6. Approve an increase in project authorization of \$1,800,000 on the Interstate 5 Overcrossing: South Umpqua River and Oregon 99 (Shady) Section construction project in Douglas County. This will change the project authorization from \$30,961,895 to \$32,761,895. The increase in authorization will be funded through the Oregon Transportation Investment Act of 2001 program.

AGENDA (Continued)
January 18, 2006
Salem

CONSENT CALENDAR (continued)

- 7. Approve the 2006 agreement between the Oregon Department of Transportation, the Association of Oregon Counties and the League of Oregon Cities for administering local government federal-aid projects in the Surface Transportation Program, the Highway Bridge Rehabilitation and Replacement Program, and the Transportation Enhancement Program, and authorize the ODOT Director to sign the agreement.
- 8. Confirm focus areas and annual funding levels for Transportation Enhancement expenditures in the fiscal year 2006-2011 funding cycle.